ReviewDer Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete2017
[Triggers of exanthematous drug eruptions: Stop intake, treat through or desensitization?]
Review in Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete, 2017. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 5 citations in OpenAlex.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug hypersensitivity reactions affect over 7% of the population and are problematic both for patients and doctors. They frequently occur in the form of exanthematous drug eruptions. The clinical manifestation of delayed hypersensitivity reactions is very variable ranging from localized fixed drug eruptions to life-threatening, severe bullous mucocutaneous eruptions or systemic drug hypersensitivity syndromes. In the case of suspicion of an exanthematous drug eruption, the causality should initially be assessed according to the proposed algorithm. If both the chronology and the clinical symptoms are indicative of a delayed drug hypersensitivity reaction, the suspected drug should be avoided. Only in cases of urgent therapeutic indications and if alternative drugs are not available, the options of "treating through" and temporary tolerance induction by "desensitization" should be considered after an individual risk-benefit analysis.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.